Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dark red spotting and brown discharge. Took pregnancy test, negative. What should I do?

hi my last cycle came May 7th 2012 ending on may 8th 2012 four days later had brownish red discharge on the 12th of may and a dark red spotting yesterday the 13th only when i wipe after using the restroom and then today i had a little red again when i wiped it was light pink and now just two hours later there is nothing i took a pregnancy test on the 9th and got neg. result what do you think is going on or what should i do
Asked On : Fri, 18 May 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The mild irregular spotting and bleeding that you are having could be due to a hormonal disturbance or due to passage of the left over blood in the uterine cavity after the periods. You can wait for it to stop spontaneously in 5-7 days.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor